×

zbMATH — the first resource for mathematics

Complete separation of variables in the free Hamilton-Jacobi equation. (English. Russian original) Zbl 0798.53069
Theor. Math. Phys. 97, No. 2, 1275-1289 (1993); translation from Teor. Mat. Fiz. 97, No. 2, 250-269 (1993).
Summary: The theory of Stäckel spaces is generalized to the case when the coordinate system in which there is complete separation of variables in the free Hamiltonian-Jacobi equation contains complex variables. Theorems which establish necessary and sufficient criteria of such spaces are proved.

MSC:
53Z05 Applications of differential geometry to physics
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
70H20 Hamilton-Jacobi equations in mechanics
PDF BibTeX Cite
Full Text: DOI
References:
[1] P. Stäckel,C. R. Acad. Sci.,116, 1284, 485 (1893).
[2] V. N. Shapovalov, ?On the reduction of real quadratic forms to canonical form,? Deposited Papers Nos. 2780-75, 1489-76, VINITI, Moscow.
[3] V. N. Shapovalov,Izv. Vyssh. Uchebn. Zaved. Fiz., No. 9, 17 (1978).
[4] V. N. Shapovalov,Sib. Mat. Zh.,20, 1117 (1979).
[5] V. N. Shapovalov,Diff. Uravneniya.,16, 1863 (1980).
[6] L. P. Eisenhart,Proc. Nat. Acad. Sci. USA,35, 412 (1949). · Zbl 0037.12301
[7] Ya. A. Smorodinskii and I. I. Tugov,Zh. Eksp. Teor. Fiz.,50, 653 (1966).
[8] V. N. Shapovalov,Izv. Vyssh. Uchebn. Zaved. Fiz., No. 6, 57 (1975).
[9] V. N. Shapovalov and G. G. Ékle,Algebraic Properties of Dirac Equations [in Russian], published by Kiev State University, Élista (1972).
[10] V. G. Bagrov, A. V. Shapovalov, and A. A. Evseevich, Preprint No. 9 [in Russian], Tomsk Section of the Siberian Branch of the USSR Academy of Sciences (1988).
[11] V. G. Bagrov and V. V. Obukhov, Preprint Nos. 10, 11, and 22 [in Russian], Tomsk Section of the Siberian Branch of the USSR Academy of Sciences (1988, 1990).
[12] H. A. Chernikov and N. S. Shavokhina,Teor. Mat. Fiz.,14, 310 (1973).
[13] V. G. Bagrov and V. V. Obukhov,Izv. Vyssh. Uchebn. Zaved. Fiz., No. 9, 25 (1988).
[14] V. V. Obukhov,Separation of Variables in Scalar and Spinor Equations in General Relativity.Doctoral Dissertation [in Russian], JINR, Dubna (1990).
[15] L. P. Eisenhart,Continuous Groups of Transformations, Princeton (1933). · JFM 59.0430.01
[16] L. P. Eisenhart,Riemannian Geometry, Princeton (1966).
[17] F. R. Gantmacher,The Theory of Matrices, transl. of first Russ. ed., Chelsea, New York (1959). · Zbl 0085.01001
[18] O. Veblen,Proc. Nat. Acad. Sci. USA, No. 8, 74.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.